Massive fluid retention after injection of cortisone

Hi All. Has anyone else had lots of fluid retention, particularly in thighs and belly, after injection of Depo-Medrone (cortisone)? I had 120 mgs after crawling off to GP when my batteries had run down and blew up some days later. I'm on 7.5mgs daily but am waiting for hip replacement so am off everything else. Am normally really slim but went up at least two sizes by the evening for a good few days. It was clearly caused by the cortisone but am I the only one?

3 Replies

oldestnewest
  • I tend to get it but round my eyes and cheeks!

  • I find the opposite that a general Depo-Medrone injection makes me lose fluid more, initially, as it has the diruetic effect the first day or so, then my legs and ankles go very skinny with the effect of the swollen tissue being dispersed as the hydrocortisone quickly works. I am not on oral steroids though.

  • I look like a hamster when the steroid dose is high!

You may also like...